# SDR 2006UALA02425

- Difficulty date: December 20, 2006
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 47,463 hours, 17,570 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 343N3301
- Condition: Broken
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT MAIN TANK TRANSFERRED INTO C TANK.  L TANK TRANSFERRED APPROX 100 LBS EVERY 20 MINS INTO CTR TANK.  SUPPLEMENTAL DATA UPDATE NOTED THAT TRANSFER IS CONSISTENT THROUGHOUT FLIGHT REALM AT APPROX 300 LBS PER HR AND EVENTUALLY CAUSED A CONSISTENT IMBALANCE BETWEEN LEFT AND RT TANK.  FUEL QTY INDICATION OKAY AND NO FUEL QTY FAULTS.  REPLACED BROKEN FUEL SCAVENGE LINE.
